# SDR AALA201807069003

- Difficulty date: May 28, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY FOUND ON AFT DOOR NOSE LANDING GEAR FORWARD HINGE FITTING FRAMES 17 - 20.  REPLACED THE HINGE FITTING IAW AMM 32-22-13-410-001-A, AND CMM 52-82-32-400-805-A01.
